# SDR SWAA2022033180052

- Difficulty date: March 3, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO WATER SERVICE TO STRINGER ATTACH ANGEL AT RBL 12 BS 907+12. / [01] RECEIVED A NEW STIFFENER P/N 147A7221-32 FROM STORES. REF: PO 855759.  REMOVED CRACKED STIFFENER IAW SRM 51-40-02.;[02] LOCATED AND DRILLED NEW STIFFENER IAW SRM 51-40-05 AND DWG 147A7221. OK TO INSTALL.;[03] NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-700 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02.;[04] VERIFIED CORRECTIVE ACTIONS 1-3.   OK TO INSTALL NEW PART.;[05] ENTERED MEASUREMENTS.;[06] INSTALLED STIFFENER IAW SRM 51-40-02 AND DWG 147A7221 REV:-;[07] VERIFIED CORRECTIVE ACTION 6.
